# SDR P5CA9500718

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Nose
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME HIT BY BIRD ON LANDING.  THE TOP SECTION BS 114, 9 INCH DIAMETER OF DELAMINATION, NO BROKEN SKIN INSIDE OR OUT.  ENGINEERING REVIEWED OK FOR FLIGHT TO MAINTENANCE BASE FOR RADOME REPLACEMENT.
